# SDR SWAA2012122610831

- Difficulty date: December 24, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N176AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 27,471 hours, 12,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO ILLUMINATION TRACK RIGHT REAR OF A/C IS LOOSE AND LOST ILLUMINATION.  RE-SECURED PHOTO ILLUMINATION STRIP PER AMM.
